# SDR FDEA2020022870410

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 134812079
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK - P51 PANEL LOWER CLOSEOUT CONNECTOR PANEL IS CRACKED MULTIPLE   LOCATIONS REMOVED, FABRICATED, AND INSTALLED NEW LOWER CLOSEOUT CONNECTOR PANEL IAW   PARSONS DWG# 13481207 REV A AND B757 SRM 51-40-02
